A Characterization of the Dickey-Fuller Distribution, With Some Extensions to the Multivariate Case
This paper provides a theoretical functional representation of the density function related to the Dickey- Fuller random variable. The approach is extended to cover the multivariate case in two special frameworks: the independence and the perfect correlation of the series.
|Date of creation:||28 Sep 2009|
|Date of revision:|
|Publication status:||published in JSM 2009 Proceedings, Business and Economic Statistics Section. Alexandria, VA. American Statistical Association, 4570-4576.|
|Contact details of provider:|| Postal: Via De Sanctis, 86100 Campobasso|
Web page: http://www.unimol.it
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Abadir, Karim M., 1995.
"The Limiting Distribution of the t Ratio Under a Unit Root,"
Cambridge University Press, vol. 11(04), pages 775-793, August.
- Abadir, K.M., 1992. "The Limiting Distribution of the T Ratio Under a Unit Root," Papers 1992-2, American Cairo - Economics and Political Sciences.
When requesting a correction, please mention this item's handle: RePEc:mol:ecsdps:esdp09055. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Claudio Lupi)
If references are entirely missing, you can add them using this form.